MAUDE Adverse Event Report: VYAIRE MEDICAL INC INFANT FLOW¿; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

VYAIRE MEDICAL INC INFANT FLOW¿; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 7772020LP
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Erythema (1840)
Date of Event 03/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that the skin integrity of the nasal septum was damaged following use of device.Patient harm was reported: skin integrity of nasal septum broken, erythema pain, infection requiring antibiotic therapy.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
INFANT FLOW¿
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción n
o. 85, parque undustrial mexic
mexicali 21397
MX   21397
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
MDR Report Key19763347
Report Number3013421741-2024-00279
Device Sequence Number15604396
Product Code BZD
UDI-Device Identifier10190752156531
UDI-Public(01)10190752156531
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7772020LP
Device Catalogue Number7772020LP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown